Hi Dr. Rassman,
I saw my Dermatologist recently and after a quick scan of my hair, he prescribed me Proscar for early stages of MPB. I’m 28 now. I started taking 1/4ths and after 3 months decided to cut
it into 1/8ths to stay below 1mg per day.
About a month in, I noticed a few things with my vision. I noticed a couple of floaters, I was more sensitive to light especially at night with headlights and street lights and my eyes
were more dry. A trip to the eye doctor revealed no issues, but the effects still persist periodically.
In your experiences, have you had any patients report any changes to their eyes/vision? I’ve read some posts on message boards with the same issues but don’t find them reliable.
Many thanks! and this is a great board!
First, I commend you in having the skill to break such a small pill into 8 equal pieces.
Second, I doubt finasteride is the cause of your eye problem. I’ve not had any reports of this from any patient I’ve prescribed finasteride to and I haven’t seen anything in the medical literature about vision issues from finasteride. It is unclear if you were seen by a optometrist or an ophthalmologist (the latter is a physician who specializes in eye problems). Seeing â€œfloatersâ€ may be benign, but it may also herald other medical issues.